# SDR DXTA2021011804617

- Difficulty date: January 18, 2021
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N591QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0144
- Aircraft time: 2,365 hours, 1,580 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Broken
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO OPEN THE MAIN CABIN DOOR FROM INSIDE THE CABIN.  WE TRIED WITH APU POWER ON AND OFF.  DOOR WILL CLOSE WITH THE MOTOR NORMALLY AND LOCK.  GROUND CREW WAS ABLE TO OPEN THE DOOR FROM THE OUTSIDE.  FOUND BROKEN WIRE AT AC017 SPLICE.  REPLACED SPLICE.  OPERATIONS CHECK GOOD, IAW 680A M/M 52-10-04.
